본문 바로가기
KERD
논문KCI 등재

Drug rash with eosinophilia and systemic symptoms syndrome following cholestatic hepatitis A: a case report

0

조회

0

다운로드

1

인용

0

참고문헌

키워드

초록

Hepatitis A virus (HAV) infections occur predominantly in children, and are usually self-limiting. However, 75-95% of the infections in adults are symptomatic (mostly with jaundice), with the illness symptoms usually persisting for a few weeks. Atypical manifestations include relapsing hepatitis, prolonged cholestasis, and complications involving renal injury. Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a severe, drug-induced hypersensitivity reaction characterized by skin rash, fever, lymph-node enlargement, and internal organ involvement. We describe a 22-year-old male who presented with acute kidney injury and was diagnosed with prolonged cholestatic hepatitis A. The patient also developed DRESS syndrome due to antibiotic and/or antiviral treatment. To our knowledge, this is the first report of histopathologically confirmed DRESS syndrome due to antibiotic and/or antiviral treatment following HAV infection with cholestatic features and renal injury. (Korean J Hepatol 2012;18:84-88)

Abstract

Hepatitis A virus (HAV) infections occur predominantly in children, and are usually self-limiting. However, 75-95% of the infections in adults are symptomatic (mostly with jaundice), with the illness symptoms usually persisting for a few weeks. Atypical manifestations include relapsing hepatitis, prolonged cholestasis, and complications involving renal injury. Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a severe, drug-induced hypersensitivity reaction characterized by skin rash, fever, lymph-node enlargement, and internal organ involvement. We describe a 22-year-old male who presented with acute kidney injury and was diagnosed with prolonged cholestatic hepatitis A. The patient also developed DRESS syndrome due to antibiotic and/or antiviral treatment. To our knowledge, this is the first report of histopathologically confirmed DRESS syndrome due to antibiotic and/or antiviral treatment following HAV infection with cholestatic features and renal injury. (Korean J Hepatol 2012;18:84-88)

참고문헌 (19)

  1. Martin A, "Hepatitis A virus: from discovery to vaccines", Hepatology, 43(Suppl 1), pp.S164~S172 (2006)
  2. Jeong SH, "Hepatitis A: clinical manifestations and management", Intervirology, 53, pp.15~19 (2010)
  3. 박상훈, "A형간염: 과거와 현재", 대한의사협회지, 52(10), pp.996~1004 (2009), 대한의사협회
  4. Lens S, "Severe acute hepatitis in the DRESS syndrome: Report of two cases", Ann Hepatol, 9, pp.198~201 (2010)
  5. Sullivan JR, "The drug hypersensitivity syndrome: what is the pathogenesis?", Arch Dermatol, 137, pp.357~364 (2001)
  6. Koff RS, "Hepatitis A", Lancet, 351, pp.1643~1649 (1998)
  7. Glikson M, "Relapsing hepatitis A. Review of 14 cases and literature survey", Medicine (Baltimore), 71, pp.14~23 (1992)
  8. Bornstein JD, "Relapsing hepatitis A: a case report and review of the literature", J Clin Gastroenterol, 28, pp.355~356 (1999)
  9. Rachima CM, "Acute hepatitis A: combination of the relapsing and the cholestatic forms, two rare variants", Am J Med Sci, 319, pp.417~419 (2000)
  10. Gordon SC, "Prolonged intrahepatic cholestasis secondary to acute hepatitis A", Ann Intern Med, 101, pp.635~637 (1984)
  11. VildanErtekin, "An Unusual Combination of Relapsing and Cholestatic Hepatitis A in Childhood", Yonsei Medical Journal, 44(5), pp.939~942 (2003), 연세대학교의과대학
  12. Sagnelli E, "HAV replication in acute hepatitis with typical and atypical clinical course", J Med Virol, 71, pp.1~6 (2003)
  13. Bocquet H, "Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
  14. Mennicke M, "Fulminant liver failure after vancomycin in a sulfasalazineinduced DRESS syndrome: fatal recurrence after liver transplantation", Am J Transplant, 9, pp.2197~2202 (2009)
  15. Shiohara T, "Drug-induced hypersensitivity syndrome (DIHS): a reaction induced by a complex interplay among herpesviruses and antiviral and antidrug immune responses", Allergol Int, 55, pp.1~8 (2006)
  16. Tohyama M, "Association of human herpesvirus 6 reactivation with the flaring and severity of drug-induced hypersensitivity syndrome", Br J Dermatol, 157, pp.934~940 (2007)
  17. 이병재, "Comparison of the Causes and Clinical Features of Drug Rash With Eosinophilia and Systemic Symptoms and Stevens-Johnson Syndrome", Allergy, Asthma & Immunology Research, 2(2), pp.123~126 (2010), 대한천식알레르기학회
  18. Tas S, "Management of drug rash with eosinophilia and systemic symptoms (DRESS syndrome): an update", Dermatology, 206, pp.353~356 (2003)
  19. Garnier A, "Acute renal failure in a 3-year-old child as part of the drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome following hepatitis A", Pediatr Nephrol, 23, pp.667~669 (2008)

관련 논문AI추천

이 간행물의 다른 논문 (8건)